# SDR QXEA2020111300315

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 27,141 hours, 29,353 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0110
- Condition: Worn
- Location: Nr 1 Propeller
- Part time: 30,879 hours, 32,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FT PROP DEICE CAUTION ILLUMINATED.  PERFORMED E&A CHECKLIST, RESET UNSUCCESSFUL.  PROP DE-ICE CAUTION REMAINED ILLUMINATED FOR DURATION OF FLIGHT.  DIVERTED, LANDING UNEVENTFUL, REMOVED FROM SERVICE.  INTERROGATED CDS, FOUND FC OPEN PHASE B ON NR 1 TMCU.  DURING TROUBLESHOOTING, NOTED POSSIBLE WEAR ON CENTER SLIP RING OF NR 1 PROP, FOUND TO BE WITHIN LIMITS, PER DOWTY CMM 61-10-49.  REPLACED NR 1 BRUSH BLOCK, PER AMM 30-61-00-000/400-801 AND C/W FUNC TEST OF PROPS ANTI-ICING, REF AMM 30-61-00-720-801.  OPERATIONS CHECK GOOD.  OPEN PHASE B FC AND PROP DE-ICE CAUTION LIGHT DO NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
